MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125300-15
Medical Device Problem Codes Off-Label Use (1494); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Angina (1710)
Date of Event 06/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device was not returned for evaluation.The reported patient effect of angina is listed in the xience alpine everolimus eluting coronary stent systems instructions for use (ifu) as a known patient effect of coronary stenting procedures.Additionally, it should be noted that the ifu states: the xience alpine stent system is indicated for improving coronary artery luminal diameter in patients, including those with diabetes mellitus, with symptomatic heart disease due to de novo native coronary artery lesions.In addition, the xience alpine stent system is indicated for treating de novo chronic total coronary occlusions.In this case, the violation of the ifu does not appear to have contributed to the reported difficulties.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.The 3.0x18mm xience alpine is being filed under a separate medwatch mfr number.
 
Event or Problem Description
On (b)(6) 2017, a 3.0x18mm xience alpine stent was implanted.On (b)(6) 2018, the patient was re-admitted with stent restenosis.A 3.0x15mm xience alpine stent was deployed to treat the restenosis.On (b)(6) 2018, the patient was re-admitted with chest pain and other unspecified cardiovascular symptoms.Unspecified treatment was administered to the patient.Final patient outcome is reportedly unknown.No additional information was provided.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7866558
Report Number2024168-2018-07086
Device Sequence Number13956453
Product Code NIQ
UDI-Device Identifier08717648199349
UDI-Public08717648199349
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/19/2021
Device Catalogue Number1125300-15
Device Lot Number8030541
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2018
Initial Report FDA Received Date09/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age65 YR
Patient Weight82